Always read the label. Use only as directed. If symptoms persist or you have side effects see your healthcare professional.
Each sachet contains 1000mg of paracetamol 12.2mg of phenylephrine and 200mg of guaifenesin.
$20.99
or 6 weekly interest-free payments from $3.50 today & 5 weekly interest-free payments of $250.00 with what's this?
Are you a Living Rewards member?